Loozy_tea

377d

Hii my name(nickname) is loozy :)
She/her | 16
Q: My medications are working pretty good, but I started having terrible dreams. Should I keep trying with this medication? Or should I try a different one.

Depression

View all
  • eloel

    377d

    Sometimes antidepressants have a period of adjustment that’s about three weeks, but I’d definitely bring it up with your doctor/psychiatrist if you have the opportunity. Maybe another medicine would be better suited for you

  • Sisssssyyy

    376d

    Hiii that’s one of the biggest side effects of my meds. I got used to it and I’ve always had very vivid dreams

  • jayyyy286

    376d

    when i used to take meds, i had the weirdest dreams and my psychiatrist told me its a side effect of the antidepressant i was taking, once i switched, they stopped. bring it up to ur psychiatrist/doctor and see what they say abt it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.